Branching processes with negative offspring distributions

Joel Spencer, I Dumitriu, C Yan

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)35-47
JournalAnnals of Combinatorics
Volume7
StatePublished - 2003

Cite this

Branching processes with negative offspring distributions. / Spencer, Joel; Dumitriu, I; Yan, C.

In: Annals of Combinatorics, Vol. 7, 2003, p. 35-47.

Research output: Contribution to journalArticle

@article{a907f6cb3aa34eabaa6e4ceb0fd93e50,
title = "Branching processes with negative offspring distributions",
author = "Joel Spencer and I Dumitriu and C Yan",
year = "2003",
language = "English (US)",
volume = "7",
pages = "35--47",
journal = "Annals of Combinatorics",

}

TY - JOUR

T1 - Branching processes with negative offspring distributions

AU - Spencer, Joel

AU - Dumitriu, I

AU - Yan, C

PY - 2003

Y1 - 2003

M3 - Article

VL - 7

SP - 35

EP - 47

JO - Annals of Combinatorics

JF - Annals of Combinatorics

ER -